Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The existence and uniqueness of a simple group generated by $\left\{ {3,4} \right\}$ - transpositions


Authors: Jeffrey S. Leon and Charles C. Sims
Journal: Bull. Amer. Math. Soc. 83 (1977), 1039-1040
MSC (1970): Primary 20D05; Secondary 20-04, 20F05
MathSciNet review: 0444765
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 20D05, 20-04, 20F05

Retrieve articles in all journals with MSC (1970): 20D05, 20-04, 20F05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1977-14369-3
PII: S 0002-9904(1977)14369-3